# SDR UIEA2018060501044

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,016 hours, 15,317 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WEATHER RADAR FAILED, RT SIDE, OPS NORMAL.  OPS CHECKED GOOD IAW AMM 34-43-00. NO HISTORY IN THE LAST 30 DAYS.
